Side effects of Candesarten

Hi, after many years of taking several medications (BP, Aspirin, cholesterol, low testosterone, nasal spray, anti-histamine ...) and having continuous discussions with my GP about the many side effects I endure - has has always been inclined to say that's a price worth paying!!

In Nov last year I saw an Endo who recommended that I should come off all the meds except Candesarten and Aspirin. Fantastic, and my GP agreed to follow this advise. Now two months on I do feel much better (less mental fog, aches and pains and I have started losing weight ...) which is all good. However, I was moved from my previous BP medication (Ramipril) to Candesarten about a year ago to try and reduce the side effects. I believe Candesarten is better but it does come with one side effect for me which is severe itchiness all over but mainly in the groin area. If I make the mistake of scratching the itchiness becomes very very intense. My GP had put me on daily Fenofexadine and a steroid cream to try to combat this. It did help a little but not much. So now I am not taking the Fenofexadine and trying hard not to use the steroid cream (Daktacort) the itchiness is very difficult to cope with.

Does anyone have any suggestions for natural ways to control / eradicate this itchiness?

5 Replies

oldestnewest
  • My advice for is to request a different BP pills. I have Just experienced the same thing and and a skin biopsy pointed to one of my BP pills, now removed and my sanity restored!

  • My husband had that and said the only to stop it was to wash it.

    Chris

  • Hi I've been on Candesarten for 10 yrs (32mg reduced to 16 last year) and have never suffered from that so sorry have no suggestions but to keep it clean and not wear tight clothing - change washing liquid for clothes.

  • hi,have you not had any side effects all this time ?regards

  • No, nothing, it certainly keeps my BP steady.

You may also like...